Tagged: 

Viewing 9 reply threads
  • Author
    Posts
    • #19407
      Jean Mellano
      Participant

      has anyone tried Nourianz? side effects? did it help?

    • #19409
      John Cox
      Participant

      Hi Jean;

      I was prescribed Nourianz about a month ago – and so far no side effects! I think it has been helping, although I am still working and my stress level during the work week has been causing extra symptoms. I am going to change the time of day I am taking it to see if that helps.

       

      So far I have nothing negative to report.

       

      John

    • #19411
      Jean Mellano
      Participant

      john, thnk you for your response.   someone else also told me she thinks it was helping her but she wasnt sure.  i may give it a shot

    • #19418
      David
      Participant

      I was prescribed Nourianz (istradefylline) 20 mg a few months ago. I use it sparingly, only about one or two days per week, as needed for severe “off” episodes that do not respond to the highest doses of levodopa I can take without causing dyskinesia. I do not use Nourianz every day, as prescribed, because:
      1) Nourianz seems to exacerbate my chronic constipation, which can be very severe and has resulted in fecal impaction, in the past. To reduce this risk, I increase my daily dose of Miralax, prunes, wheat bran, water, etc, when taking Nourianz.
      2) Nourianz is extremely expensive for me, even with the highest-cost Medicare D plan I have
      3) Nourianz also seems to exacerbate my chronic insomnia
      Overall, Nourianz 20 mg taken once does seem effective at improving the bradykinesia, weakness, rigidity and generalized feeling of extreme awfulness which are my “off” symptoms. It generally takes effect within about an hour, and the benefit lasts for several hours. I have not exceeded 20 mg total dose on any day.
      WARNING: I do not advise or recommend that you take or not take Nourianz, or any other therapy. Please discuss any medications with your physician.

    • #19433
      Jean Mellano
      Participant

      thank u david for your response.  i think i am going to give it a shot…

    • #20713
      Janice Shaw
      Participant

      Hi!  I have been on 40 mg of Nourianz for almost a year now.  I don’t think it is helping me too much!  I have lost weight since starting to take thus drug and am down to 90 lbs now.  My doctor told me that she wants me to stay on it.  I would like to try to go back to just taking 20 mg of Nourianz.   I seem to still have Off Times even though I am on the 40 mg.

    • #20714
      Jean Mellano
      Participant

      i took it for about a month, didnt help me and i couldnt take the nausea and vomitting.  🙁

    • #20731
      Marie
      Participant

      My husband started on 20 mg. Didn’t notice any change. The doctor prescribed 40mg about three weeks ago. I asked him just the other evening if he thought the nourianz was helping. Of course my timing was perfect. He was half awake, or half asleep. No one really sleeps in this house, and now we have an aging dog having accidents even after going out to to do her business. But there is no dyskinesia or other side effects that I have or my husband have noticed.

      Someone mentioned constipation from  this medication. My husband has been fortunate and only had that issue once with a change in diet. But I know from personal use of magnesium for migraine prevention. But if I take it daily it causes quite the opposite.  My husband takes 400 mg of magnesium oxide daily to keep all flowing so to speak.

      I will update when I ask my husband again how he feels with the meds.

       

    • #20757
      George Harison
      Participant

      You could go broke taking this drug!

    • #21693
      Judy
      Participant

      Hi Jean, Yes, I just started it last week and had 3 perfect days of walking in a row. It’s a small dose; I think 20mg. No side affects yet. I’m having a bad day walking today and did yesterday as well, but I think I may have forgotten to add that pill to my dispenser. I took it today, so we’ll see. I hope if you are on it that it helps you too.
      Judy

Viewing 9 reply threads
  • You must be logged in to reply to this topic.

©2022 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account